RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2011, Number 2, Pages 46–53 (Mi ivm7232)  

A method for solving a general multi-valued complementarity problem

I. V. Konnov, I. A. Pastukhov

Chair of System Analysis and Information Technologies, Kazan State University, Kazan, Russia

Abstract: We propose an extended version of Chandrasekaran's method for general complementarity problems with multi-valued weakly off-diagonally antitone cost mappings. It allows one either to construct a sequence converging to a solution or to recognize that the problem has no solutions. We also suggest versions of Jacobi's methods for multi-valued inclusions subject to one- and two-sided constraints.

Keywords: complementarity problem, multi-valued mapping, off-diagonal antitonicity, coordinate descent method, multi-valued inclusions.

Full text: PDF file (185 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2011, 55:2, 39–45

Bibliographic databases:

UDC: 519.681
Received: 08.06.2009

Citation: I. V. Konnov, I. A. Pastukhov, “A method for solving a general multi-valued complementarity problem”, Izv. Vyssh. Uchebn. Zaved. Mat., 2011, no. 2, 46–53; Russian Math. (Iz. VUZ), 55:2 (2011), 39–45

Citation in format AMSBIB
\Bibitem{KonPas11}
\by I.~V.~Konnov, I.~A.~Pastukhov
\paper A method for solving a~general multi-valued complementarity problem
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2011
\issue 2
\pages 46--53
\mathnet{http://mi.mathnet.ru/ivm7232}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2814820}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2011
\vol 55
\issue 2
\pages 39--45
\crossref{https://doi.org/10.3103/S1066369X11020058}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79952996389}


Linking options:
  • http://mi.mathnet.ru/eng/ivm7232
  • http://mi.mathnet.ru/eng/ivm/y2011/i2/p46

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:231
    Full text:47
    References:27
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020